# SDR FDEA201012104629

- Difficulty date: December 10, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 60,685 hours, 10,453 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2240151501
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DET 2 FAULT CYCLES ON/OFF ENROUTE ON STATUS PAGE. RECEIVED ALSO FIRE DET 2,  FAIL ENROUTE NUMEROUS TIMES ON STATUS PAGE FOLLOWED  BY FIRE WARNINGS FOR NR 2 ENGINE WHICH LASTED A FEW SECONDS ONLY. NO OTHER WARNINGS OCCURED BUT THE FIRE  DET 2 FAULT REMAINS.  REMOVED AND REPLACED NR 2 ENGINE GEAR BOX FIRE DETECTOR  RAIL ASSY REF AMM 26-11-03-4-0. NR 2 ENG FIRE LOOP 'A' OPS CHECKS NORMAL.
